Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2016 (2016), Article ID 3509139, 7 pages
Research Article

A Mixture of Generalized Tukey’s Distributions

Department of Statistics, Universidad Nacional de Colombia, Carrera 45 No. 26-85, Bogotá, Colombia

Received 8 April 2016; Revised 1 July 2016; Accepted 14 July 2016

Academic Editor: Chin-Shang Li

Copyright © 2016 José Alfredo Jiménez and Viswanathan Arunachalam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Alfredo Jiménez and Viswanathan Arunachalam, “A Mixture of Generalized Tukey’s Distributions,” Journal of Probability and Statistics, vol. 2016, Article ID 3509139, 7 pages, 2016. doi:10.1155/2016/3509139